# SDR CALA2024080602170

- Difficulty date: August 4, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 51,564 hours, 18,105 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 141A512016
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR SKIN CREASE AT STA 259.5-5" LBL 3" REF AAR N/R 9893159 ACCOMPLISHED FLIGHT DECK FLOOR REPAIR AT STA 259.5IN AND LBL 3IN REF SRM 53-10-51-2R-2, FIG 203.
